MathSciNet Relay Station
MathSciNet bibliographic data
MR1473209 15A09
Wei, Musheng Equivalent conditions for generalized inverses of products. Linear Algebra Appl. 266 (1997), 347–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement